# SDR USAA2013051700012

- Difficulty date: May 15, 2013
- Submitted: May 17, 2013
- Operation: Air carrier
- Aircraft: N716UW
- Make and model: Airbus A319-112
- Aircraft serial: 1055
- Aircraft time: 39,382 hours, 22,320 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Proximity Sensor
- Part number: ABS012110
- Condition: Faulty
- Location: Nlg
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

CREW REPORTED A LANDING GEAR SYSTEM DISAGREE ECAM AFTER APPLYING PARKING BRAKE AT GATE CLT.  (LANDING GEAR DOOR NOT CLOSED ECAM ON TAKEOFF.  RECYCLED GEAR/OPS NORMAL.)  MAINTENANCE REMOVED AND REPLACED NLG PROXIMITY SENSOR 31GA PER AMM TASK 32-31-73-400-005-A.  BITE CHECKED LGCIU PER AMM 32-69-00-740-001-A.  CHECKS GOOD.
